Journal of Optimization Theory and Applications

, Volume 50, Issue 3, pp 407–420 | Cite as

Duality theorem of nondifferentiable convex multiobjective programming

  • H. C. Lai
  • C. P. Ho
Contributed Papers

Abstract

Necessary and sufficient conditions of Fritz John type for Pareto optimality of multiobjective programming problems are derived. This article suggests to establish a Wolfe-type duality theorem for nonlinear, nondifferentiable, convex multiobjective minimization problems. The vector Lagrangian and the generalized saddle point for Pareto optimality are studied. Some previously known results are shown to be special cases of the results described in this paper.

Key Words

Multiobjective programming Pareto optimality dual problems of multiobjective programming weak Pareto optimality generalized saddle points 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kanniappan, P.,Necessary Conditions for Optimality of Nondifferentiable Convex Multiobjective Programming, Journal of Optimization Theory and Applications, Vol. 40, pp. 167–174, 1983.Google Scholar
  2. 2.
    Kanniappan, P., andSastry, S. M. A.,Duality Theorems and an Optimality Condition for Nondifferentiable Convex Programming, Journal of the Australian Mathematical Society, Series A, Vol. 32, pp. 369–379, 1982.Google Scholar
  3. 3.
    Lai, H. C., andLiu, J. C.,Necessary and Sufficient Conditions for Pareto Optimality in Nondifferentiable Convex Multiobjective Programming, National Tsing Hua University, Taiwan, Preprint, 1984.Google Scholar
  4. 4.
    Tanino, T., andSawaragi, Y.,Duality Theory in Multiobjective Programming, Journal of Optimization Theory and Applications, Vol. 27, pp. 509–529, 1979.Google Scholar
  5. 5.
    Wolfe, P.,A Duality Theorem for Nonlinear Programming, Quarterly of Applied Mathematics, Vol. 19, pp. 239–244, 1961.Google Scholar
  6. 6.
    Schechter, M.,A Subgradient Duality Theorem, Journal of Mathematical Analysis and Applications, Vol. 61, pp. 850–855, 1977.Google Scholar
  7. 7.
    Schechter, M.,More on Subgradient Duality, Journal of Mathematical Analysis and Applications, Vol. 71, pp. 251–262, 1979.Google Scholar
  8. 8.
    Mond, B., andZlobec, S.,Duality for Nondifferentiable Programming with a Constraint Qualification, Utilitas Mathematica, Vol. 15, pp. 291–302, 1979.Google Scholar
  9. 9.
    Censor, Y.,Pareto Optimality in Multiobjective Problems, Applied Mathematics and Optimization, Vol. 4, pp. 41–59, 1979.Google Scholar
  10. 10.
    Minami, M.,Weak Pareto Optimality of Multiobjective Problems in a Locally Convex Linear Topological Space, Journal of Optimization Theory and Applications, Vol. 34, pp. 469–484, 1981.Google Scholar
  11. 11.
    Nieuwenhuis, J. W.,Some Minimax Theorems in Vector-Valued Functions, Journal of Optimization Theory and Applications, Vol. 40, pp. 463–475, 1983.Google Scholar
  12. 12.
    Jahn, J.,Duality in Vector Optimization, Mathematical Programming, Vol. 25, pp. 343–353, 1983.Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • H. C. Lai
    • 1
  • C. P. Ho
    • 2
  1. 1.Institute of MathematicsNational Tsing Hua UniversityHsinchuTaiwan, ROC
  2. 2.Department of MathematicsTunghai UniversityTaichungTaiwan, ROC

Personalised recommendations